| Catalog Number |
0250070600 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the scrub tech found white flakes on the tubing.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the scrub tech found white flakes on the tubing.
Additional Manufacturer Narrative
Alleged failure: scrub tech found white flakes on the tubing.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be the tyvek cover was dirty or the packagers hand had contaminants during packaging.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.